# SDR SIMA200219806

- Difficulty date: July 9, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ALCLAD2024T3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION MAINTENANCE FOUND FRAME 258 IN GALLEY AREA HAS CORROSION (FROM PREVIOUS REPAIR).  REMOVED PREVIOUS REPAIR AND ADDITIONAL CORROSION BY CUT OUT.  MAINTENANCE FABRICATED AND INSTALLED A DOUBLER.  REPAIR DONE IAW SRM.
